# SDR IPXA2025082790569

- Difficulty date: July 12, 2025
- Submitted: August 27, 2025
- Operation: Air carrier
- Aircraft: N172UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0867
- Aircraft time: 23,972 hours, 14,296 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW DOOR AT MIDDLE TO LOWER SIDE HAS AFT EDGE DAMAGE.  BLENDED AREA ON CREW DOOR AT MIDDLE TO LOWER SIDE HAS AFT EDGE IAW A300-600 SRM 51-73-10, ORIGINAL THICKNESS IS 0.098" MAXIMUM LOSS OF MATERIAL 0.003" AND THE MAXIMUM PERMIT REWORKED IS 0.009" THEREFORE IS WITHIN LIMITS IAW A300-600 SRM 52-11-00 TABLE 102.
